Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Amenorrhea after taking birth control pills - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Me and my girlfriend think she has post pill amnorreah. shes been on the pill for 4 or 5 months now and she stoppped taking them lass month. she hasnt started her period on the usual week and was wondering if there was any concerns or anything i can do to help her start her period and relieve sum stress of pregnancy thank you
Doctor :   hi
Doctor :  
give me 2 minutes to read
User :   okay
Doctor :  
whats her age
Doctor :  
User :   19
Doctor :  
is she sexually active after stopping the pill. also?
User :   yes
User :   ive been doin my own research and nowhere does it say if it affects women who have been taking the pill over a certain amount of time
Doctor :  
then did u go for pregnency home kit test?
User :   could post pill amnoreeah be our problem or is that not a possibility
User :   no not yet she is a week late today
Doctor :  
u leave about post pill amenorrrrhea

Doctor :  
first rule out pregnancy ,then we can think about other options
Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor